# SDR HEEA075521

- Difficulty date: August 21, 2001
- Submitted: September 4, 2001
- Operation: General aviation
- Aircraft: N81671
- Make and model: Bell 206L-3
- Aircraft serial: 51301
- Aircraft time: 11,400 hours
- System (JASC): 7120 · Engine Mount Section
- Part: Leg Assy
- Part number: 206064105101
- Condition: Corroded
- Location: Engine Mount
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PITTING ON INSIDE OF TUBE. SCRAPPED AND REPLACED WITH SERVICEABLE PART.
